# SDR IPXA2015011285257

- Difficulty date: January 8, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Condition: Inoperative
- Location: Te Flap Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

DURING APPROACH,  FLAPS SELECTED TO 1, FLAP INDICATOR REMAINED AT UP.  T/E FLAP DISAGREE MESSAGE ON EICAS & T/E DISAGREE ILLUMINATED FOLLOWED AOM.  DURING ALTERNATE FLAP EXT THE T/E FLAP DISAGREE WENT OUT AND L/E SLAT DISAGREE EICAS MSG CAME ON, AND L/E LIGHT ILLUMINATED.  FOLLOWED AOM, FLAPS UP LANDING ACCOMPLISHED.  EMERGENCY DECLARED. T/S WRT FRAME 27-51-00.  BITE TEST OF FSEU NR 1 SHOWS CODE 305.  PERFORMED FRM 27-51-00-815-808 STEP 1,2,19,20,52.  FOUND FLAP TRANSMISSION OVERLOAD INDICATORS POPPED NR 1 & NR 5. RESET BOTH.  NORMAL FLAP SYS OPS PERFORMED.  NO FURTHER TRANSMISSION OVERLOAD.  ALL SYSTEMS CHECK NORMAL. OK FOR SERVICE.
